# SDR TSAA9553139

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CABIN SEAT TRACK AT STATION 344 RIGHT, 2ND TRACK FROM THE WALL, A LUG PORTION MISSING. REPAIRED PER ECO2605.  AIRCRAFT RETURNED TO SERVICE.  (M)
